Strictly nef divisors and Fano threefolds.
Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 187-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fano threefolds, perturbations of Cartier divisor, ampleness of strictly nef divisors, Gorenstein surfaces
@article{JRAM_1995__464_153736,
author = {Fernando Serrano},
title = {Strictly nef divisors and {Fano} threefolds.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {187--206},
year = {1995},
volume = {464},
zbl = {0826.14006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__464_153736/}
}
Fernando Serrano. Strictly nef divisors and Fano threefolds.. Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 187-206. http://geodesic.mathdoc.fr/item/JRAM_1995__464_153736/